# SDR UALA2010083003186

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 64,627 hours, 23,903 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 LEFT EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMP OPS CHECKS OK.  4L EMERGENCY EXIT EXTERIOR LIGHT.
